# SDR HEEA955659

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032020
- Condition: Failed
- Location: Start/Gen Nr 2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT TRIED TO START ENGINE (MAX RPM 13% N1) AND TOT CLIMBED MUCH HIGHER THAN NORMAL.  ABORTED START AND TRIED TO START ENGINE AGAIN, ENGINE WOULD NOT SPIN. SHUT #1 ENGINE DOWN.  ENGAGED #2 STARTER AGAIN AND ONLY LOUD ARCING NOISE HEARD. REPLACED STARTER GENERATOR AND RETURNED AIRCRAFT TO SERVICE.
